# SDR IPXA13178674

- Difficulty date: May 21, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788208
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED IN 6 PLACES FROM FR70 TO 71, STA Y0.  REPAIRED MAIN CABIN SEAT TRACK IAW SRM 53-10-16, FIG 201.
